# SDR 2005F00108

- Difficulty date: September 29, 2005
- Submitted: September 29, 2005
- Operation: General aviation
- Propeller: Hartzl HCB5MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Bushing
- Part number: A30672
- Condition: Separated
- Location: Propeller Hub
- Component: Propeller, Hartzl, HCB5MP3C
- Component part number: A30672
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED DAMAGED BUSHING BY REPLACING WITH NEW PART.
